It is currently Thu Aug 17, 2017 10:04 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: ankle pain/tendonitis
PostPosted: Wed Jan 28, 2015 11:16 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
So....I have always been one of those people who have the side effect on the bottom of the list or the .0001% who get it :shock: . About 6 months ago i was given a script for an antibiotic (levaquin). Within 3 days i had severe muscle and tendon pain in both legs and ankles. I called the doctor and he switched the medicine BUT i still had the ankle pain. The other tendons seemed to calm down in my legs but the ankle pain was awful. The doctor says "Oh yeah, i had that reaction & it can take up to 6 months to go away". Not fun hearing that. You can't avoid walking right? The pain would be awful for days then let up a bit for a day then back to awful. Ratio was 25 days pain 5 days minimum pain while on suboxone films.

This month when i picked up my script (which should have been sub films) the pharmacist tells me my insurance wont cover them so i can have either generic bup or zubsolv. This happened last year & i didn't like the generic bup so i choose zubsolv. I am thinking the insurance can't give the doctor a hard time if i try both of what they offer and neither works well for me.

A strange thing happened...I took the zub and 2 days later i realize i am not in agony walking. I have been on it for 5 days and the pain hasn't come back. The zub seems weaker to me but now i have to figure out if i should stay on the zub because the suboxone was causing the tendonitis or is it a coincidence.

Has anyone else had this happen? I am very sensitive to medication, more because of the fillers i think but none the less i have had problems.

Thoughts? Same thing anyone? What should i do, stay on the zub for a month or fight for the films again? I really don't know what to do.

Thanks for reading this...


Top
 Profile  
 
PostPosted: Thu Jan 29, 2015 11:00 am 
Offline
Moderator
Moderator
User avatar

Joined: Tue Mar 11, 2014 10:48 pm
Posts: 1313
I dont think, imo, that the sub is tthe problem. Could e wroug but seems to me it is the old antibiotic that caused the trouble.
How much time has gone by since the switch to the new antibiotic? A few months now? The ankle pain more than likely when away finally on is own.
I dont believe Suboxone has anything to do with it. Never heard that before.
Im a "if it ain't broke ,dont fix it" kind of guy, so if zub is working with an added benefit, keep it.
I read where you said its weaker, how? What arent you getting from it? Im interested because i was Maybe thinging of a switch to save money. Reckets new card isnt doing much for me...are you having cravings?wd simptoms? ?


Top
 Profile  
 
PostPosted: Thu Jan 29, 2015 10:16 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Razor

Thanks for posting. I definitely had w/d symptoms. That deep bone ache, restless legs, stomach cramps with diarrhea, headache and that "zing" in my head (can't explain it).


The first day i was ok. Day 2 my legs started and by day 3 all the other stuff hit. I took bentyl (sp?) to stop the diarrhea and day 4 i took 2 zub and 2-3 mg of suboxone film. Since then i have taken 2 zub & a tiny piece of sub.

On the up side it dissolves much faster, the taste is not awful and it's easier for me to carry and of course my ankles dont hurt so much anymore. But even now my stomach feel weird. I vacillate - sub or zub LOL Could be i just have to get used to it and then i will be fine. Jury is still out but the other good thing is it's less expensive.


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Jan 29, 2015 11:02 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Jan 27, 2015 5:30 am
Posts: 38
hi tiki, i hope you feel better soon.


Top
 Profile  
 
PostPosted: Fri Jan 30, 2015 8:46 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Thank you Roundwater. I feel about 95% now and i think it's a matter of getting used to the new medicine. Not having the ankle pain is Wonderful and worth feeling a little off.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group